You are here

Amr Zakaria

Amr Zakaria

Name: Amr Zakaria
Affiliation: Debreceni Egyetem. Természettudományi és Technológiai Kar / University of Debrecen. Faculty of Science and Technology

Publication list

Uploaded publications:
28
Publications in DEA:
28
OA:
9
Date range:
2011-2023
2023
  1. Páles, Z., Zakaria, A.: On the equality problem of two-variable Bajraktarević means under first-order differentiability assumptions.
    Aequ. Math. 97 279-294, 2023.
    Journal metrics:
    Q2 Applied Mathematics (2022)
    Q2 Discrete Mathematics and Combinatorics (2022)
    Q2 Mathematics (miscellaneous) (2022)
2022
  1. Páles, Z., Zakaria, A.: An Extension of the Abel-Liouville Identity.
    Annales Mathematicae Silesianae 36 (2), 206-214, 2022.
  2. Páles, Z., Zakaria, A.: Characterizations of the equality of two-variable generalized quasiarithmetic means.
    J. Math. Anal. Appl. 507 (2), 1-23, 2022.
    Journal metrics:
    Q1 Analysis
    Q2 Applied Mathematics
2021
  1. Losonczi, L., Páles, Z., Zakaria, A.: On the equality of two-variable general functional means.
    Aequ. Math. 95 (6), 1011-1036, 2021.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2020
  1. Lovas, R., Páles, Z., Zakaria, A.: Characterization of the equality of Cauchy means to quasiarithmetic means.
    J. Math. Anal. Appl. 484 (1), 123700, 2020.
    Journal metrics:
    Q2 Analysis
    Q1 Applied Mathematics
  2. Páles, Z., Zakaria, A.: Equality and homogeneity of generalized integral means.
    Acta math. Hung. 160 412-443, 2020.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Zakaria, A., John, S., Girish, K.: Multiset filters.
    J. Egypt. Math. Soc. 27 51, 2020.
  4. Páles, Z., Zakaria, A.: On the equality of Bajraktarević means to quasi-arithmetic means.
    Results Math. 75 19, 2020.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
2019
  1. Páles, Z., Zakaria, A.: On the invariance equation for two-variable weighted nonsymmetric Bajraktarević means.
    Aequ. Math. 93 (1), 37-57, 2019.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2017
  1. Zakaria, A.: Erratum to "new approach for closure spaces by relations".
    Acta Math. Acad. Paedag. Nyíregyh. 33 115-116, 2017.
    Journal metrics:
    Q4 Education
    Q4 Mathematics (miscellaneous)
  2. Kandil, A., Yakout, M., Zakaria, A.: Generalized rough relations via ideals.
    Creat. Math. Inform. 26 (1), 79-84, 2017.
  3. Zakaria, A.: Measuring Soft Roughness of Soft Rough Sets Induced by Covering.
    In: Thriving Rough Sets. Ed.: Guoyin Wang, Andrzej Skowron, Yiyu Yao, Dominik Dominik Ślęzak, Lech Polkowski, Springer International Publishing Ag, Cham, 269-281, 2017, (Studies in Computational Intelligence, ISSN 1860-949X) ISBN: 9783319855332
  4. Kandil, A., Zakaria, A.: Note on "approximation space on novel granulations".
    J. Egypt. Math. Soc. 25 (3), 331-332, 2017.
  5. Kandil, A., Zakaria, A.: Note on "IP-separation axioms in ideal bitopological ordered spaces II".
    J. Egypt. Math. Soc. 25 (2), 155-157, 2017.
  6. Páles, Z., Zakaria, A.: On the local and global comparison of generalized Bajraktarević means.
    J. Math. Anal. Appl. 455 (1), 792-815, 2017.
    Journal metrics:
    Q2 Analysis
    Q1 Applied Mathematics
2016
  1. Zakaria, A., John, S., El-Sheikh, S.: Generalized rough multiset via multiset ideals.
    J. Intell. Fuzzy Syst. 30 (3), 1791-1802, 2016.
    Journal metrics:
    Q2 Artificial Intelligence
    Q1 Engineering (miscellaneous)
    Q3 Statistics and Probability
  2. Száz, Á., Zakaria, A.: Mild Continuity Properties of Relations and Relators in Relator Spaces.
    In: Essays in Mathematics and its Applications. Ed.: Themistocles M. Rassias, Panos M. Pardalos, Springer International Publishing Ag, Cham, 439-511, 2016. ISBN: 9783319313368
  3. Kandil, A., El-Tantawy, O., El-Sheikh, S., Zakaria, A.: Multiset proximity spaces.
    J. Egypt. Math. Soc. 24 (4), 562-567, 2016.
  4. Kandil, A., Yakout, M., Zakaria, A.: New Approaches of Rough Sets via Ideals.
    In: Handbook of Research on Generalized and Hybrid Set Structures and Applications for Soft Computing / Sunil Jacob John, IGI Global, Pennsylvania, United States, 247-264, 2016. ISBN: 9781466697980
  5. Kandil, A., El-Tantawy, O., El-Sheikh, S., Zakaria, A.: On I-proximity spaces.
    Appl. Math. Inf. Sci. Lett. 4 (2), 79-84, 2016.
2015
  1. Zakaria, A.: Note on "on multiset topologies".
    Ann. Fuzzy Math. Inform. 10 (5), 825-827, 2015.
  2. El-Sheikh, S., Zakaria, A.: Note on "rough multiset and its multiset topology".
    Ann. Fuzzy Math. Inform. 10 (2), 235-238, 2015.
  3. Kandil, A., El-Tantawy, O., El-Sheikh, S., Zakaria, A.: Soft I-proximity spaces.
    Ann. Fuzzy Math. Inform. 9 (4), 675-682, 2015.
2014
  1. Kandil, A., El-Tantawy, O., El-Sheikh, S., Zakaria, A.: Generalized I-proximity spaces.
    Math. Sci. Lett. 3 (3), 173-178, 2014.
Show all
updated: 2024-04-14, 01:45

SCImago quartiles of
scientific journal articles

Number of scientific articles: 25
Q1 4 (16%)
Q2 5 (20%)
Q4 2 (8%)
N/A 14 (56%)
-
OK

SCImago subject areas and categories

Mathematics (10)
Applied Mathematics (7)
Mathematics (miscellaneous) (6)
Analysis (3)
Discrete Mathematics and Combinatorics (3)
Statistics and Probability (1)
Biochemistry, Genetics and Molecular Biology (1)
Biochemistry, Genetics and Molecular Biology (miscellaneous) (1)
Computer Science (1)
Artificial Intelligence (1)
Engineering (1)
Engineering (miscellaneous) (1)
Social Sciences (1)
Education (1)

Genre chart

Year chart

Language chart